Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*Dean*

Wow, Retin A Micro is working great!

I had bad acne for a long time, a few years, and eventually, I had to go to a doctor, I couldn't live with it any longer. I get some antibiotics after I tried Proactiv by myself (Didn't do shit, it just hurt like hell with them damn beads, the sulfur mask is a lifesaver, though) and I was disappointed to see absolutely no change whatsoever. I was also on an antibiotic cream, and that, again, did nothing. I finally wanted Accutane after trying that, and I tried a ton of natural things too....none of them worked at all. I didn't get Accutane, but instead, I got what I think of to be the "diluted, cream form" of Accutane.

It's working miracles for me. Sure, I still break out, but I only get about 6 pimples MAX each break out, and the rest are blackheads that come out in just a day or two. My scarring is disappearing, and even though my skin dries, it's going great so far. It's been about 9 weeks, and I do still break out, but it gets better, and each time, it takes longer for me to break out. Lately, it's been the best ever for about a year or two, I'm amazed.

Any thoughts on how long I should stick it out? If it's working, I'll stay on it forever, until my acne just stops completely, but should I stay on it, and not switch to Accutane? I heard something like 12-14 weeks you should stay on it, and if the acne isn't totally clear, then just stop. But I want to stick with it for a LONG time, and then see if it just slowly eliminates my acne, instead of taking the Accutane risk......I don't want the side-effects, or the IB all over again.

Share this post


Link to post
Share on other sites

Yup, Retina micro worked great for my bother. He had moderate acne and it pretty much cleared him up after half a year. Then he got cocky and went off retina...his acne came back a few months later. Now he is on tane per my advice.

Share this post


Link to post
Share on other sites
Guest Sincerely_Me

Congratulations! I'd take the advice from your derm, IMO. Stay on it for a few weeks and see what happens. Maybe you should get an antibiotic...not necessarily Accutane, but have you taken anything else like Doxy/Mino/etc?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×